# SDR DALA2016120209463

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE, WORN INTERNAL PRODUCTION TITANIUM DOUBLER ON STA Y=1307 BTW LONGERONS 28L-22L. INTERNAL PRODUCTION TITANIUM DOUBLER WAS REPLACED PER DWG 5911423 REV CD AND SRM 51-10-4 AND 51-10-3 PAR 14.
